# SDR DALA2022110407132

- Difficulty date: November 3, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 135,697 hours, 19,856 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFOMATION' SHIP 172 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:101, CORRECTIVE ACTION: REPLACED 1L DOOR SLIDE INDICATOR LT COVER IAW B67-300 AMM 52-73. PERFORMED OPS TEST OF SLIDE-RAFT ARMED WARNING SYSTEM . (2480984)
